# SDR REXA2020021230202

- Difficulty date: January 30, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE FS 621 BULKHEAD DAMAGED FROM SCREW SHANKS @ RBL 9, 18, 27, 36 AND LBL 18, 27 APPRX 28" ABOVE FLOOR
REPAIRED FS 621 BULKHEAD AT RBL 9,18,27 AND LBL 18 AND 27 IAW REO 601R-53-61-2155 REV A. REPAIRED FS 621 BULKHEAD AT RBL 36 IAW REO 601R-53-61-1285 REV E. WVAC STAMP EMP# 717 MTC
